# SDR SWAA2015091844051

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 31,671 hours, 14,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 411A2212
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT LIGHTS SWITCH GUARD OUT OF POSITION.  REPOSITIONED LIGHT ASSEMBLY IAW MM.
